# SDR DLM88970656

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LEVELING AT FL 330, SMELLED SMOKE, SIMILAR TO FOOD BURNING IN OVEN.  OVENS HAD BEEN TURNED ON DURING CLIMB-OUT.  FWD AND AFT LAV SMOKE ALARMS WENT OFF.  TURNED OVENS OFF AND SMOKE DISSAPATED, ALARMS SILENCED.  REPOSITIONED LOOSE SEAL ON AFT GALLEY OVEN DOOR AND REMOVED SOILED FOOD CARRIER FROM SAME OVEN.
